# SDR DLM88100451

- Difficulty date: February 19, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 53,600 hours, 40,659 cycles
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY ESCAPE LIGHT AT 25 DE INOP.  FOUND CONNECTOR BROKEN ON PIGTAIL.  RETERMINATED WIRE CKS GOOD.
